# SDR AALA202510212775

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 68,987 hours, 28,486 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Sys
- Condition: Leaking
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J, S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING CRUISE, SUSPECTED FUEL LEAK ON ENGINE NUMBER 1. VERIFIED LEFT MAIN FUEL QUANTITY INOPERATIVE. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT ELP.  (OPEN).
